# SDR SWAA2025072293004

- Difficulty date: July 18, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N8714Q
- Make and model: Boeing 737-8
- Aircraft serial: 36934
- Aircraft time: 18,720 hours, 8,669 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATT. REPORT SMOKE SMELL IN CABIN.  CONDITIONAL INSPECTION ACCOMPLISHED IAW AMM 05-51-56. PERFORMED IFIM TASK 21-00-00-810-830. NO DEFECTS FOUND.
